# SDR ASAA2016042016577

- Difficulty date: April 20, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 73,107 hours, 42,063 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653141
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 500F IS CRACKED AT WIRE PENETRATION HOLE BELOW STR 20L.  ACFT GROUNDED.  REPAIRED FRAME IAW SRM 53-00-07-2R-13.  THIS IS A CAT B REPAIR WITH A THRESHOLD OF 66000 CYCLES AND AN INTERVAL OF 24,000 CYCLES.  CYCLES AT TIME OF REPAIR 42.063.
